KNAW

Publicatie

Hypersequent systems for the admissible rules of modal and intermediate logics (2008) Open access

Pagina-navigatie:
Titel Hypersequent systems for the admissible rules of modal and intermediate logics
Gepubliceerd in Logic Group preprint series, Vol. 270, p.1-. ISSN 0929-0710.
Auteur Iemhoff, R.; Metcalfe, George
Datum 2008-11
Taal Engels
Type Preprint
Uitgever Department of Philosophy, University of Utrecht
Samenvatting The admissible rules of a logic are those rules under which the set of theorems of the logic is closed. In a previous paper by the authors, formal systems for deriving the admissible rules of Intuitionistic Logic and a class of modal logics were defined in a proof-theoretic framework where the basic objects of the systems are sequent rules. Here, the framework is extended to cover derivability of the admissible rules of intermediate logics and a wider class of modal logics, in this case, by taking hypersequent rules as the basic objects.
Publicatie http://dspace.library.uu.nl/handle/1874/33718
Persistent Identifier URN:NBN:NL:UI:10-1874-33718
Metadata XML
Repository Universiteit Utrecht

Omhoog
Ga terug naar de inhoud
Ga terug naar de site navigatie